Show simple item record

dc.contributor.authorFreiman, Gregory A.
dc.contributor.authorSerra Albó, Oriol
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-12-17T11:15:24Z
dc.date.available2018-12-17T11:15:24Z
dc.date.issued2018-10-01
dc.identifier.citationFreiman, G., Serra, O. On doubling and volume: chains. "Acta Arithmetica", 1 Octubre 2018, vol. 186, núm. 1, p. 37-59.
dc.identifier.issn0065-1036(p)
dc.identifier.urihttp://hdl.handle.net/2117/125853
dc.description.abstractThe well-known Freiman–Ruzsa theorem provides a structural description of a set A of integers with |2A|=c|A| as a subset of a d–dimensional arithmetic progression P with |P|=c'|A|, where d and c' depend only on c. The estimation of the constants d and c' involved in the statement has been the object of intense research. Freiman conjectured in 2008 a formula for the largest volume of such a set. In this paper we prove the conjecture for a general class of sets called chains.
dc.format.extent23 p.
dc.language.isoeng
dc.publisher\Institute of Mathematics, Polish Academy of Sciences\
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de nombres
dc.subject.lcshSequences (Mathematics)
dc.subject.lcshPartitions (Mathematics)
dc.subject.otheradditive number theory
dc.subject.othersumsets
dc.subject.otherFreiman–Ruzsa theorem.
dc.titleOn doubling and volume: chains
dc.typeArticle
dc.subject.lemacSuccessions (Matemàtica)
dc.subject.lemacParticions (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics
dc.identifier.doi10.4064/aa170211-8-2
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::11 Number theory::11B Sequences and sets
dc.subject.amsClassificació AMS::11 Number theory::11P Additive number theory; partitions
dc.relation.publisherversionhttps://www.impan.pl/en/publishing-house/journals-and-series/acta-arithmetica/all/186/1/112682/on-doubling-and-volume-chains
dc.rights.accessOpen Access
local.identifier.drac23448209
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO/1PE/MTM2014-54745-P
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO/1PE/MDM-2014-0445
local.citation.authorFreiman, G.; Serra, O.
local.citation.publicationNameActa Arithmetica
local.citation.volume186
local.citation.number1
local.citation.startingPage37
local.citation.endingPage59


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder